# SDR 2007UALA04180

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 422
- Aircraft time: 46,788 hours, 16,937 cycles
- Engine: Iae V2527A5
- Engine time: 31,506 hours, 11,923 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PYLON ISSUES MANDATE NR 2 ENG REPLACEMENT.
